MAUDE Adverse Event Report: GALT MEDICAL CORP. TEARAWAY INTRODUCER SET; INTRODUCER, CATHETER

GALT MEDICAL CORP. TEARAWAY INTRODUCER SET; INTRODUCER, CATHETER
Model Number INT-106-04
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 11/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
While placing 5 f picc the catheter was unable to thread through the 5 french galt tearaway introducer.Ultimately, patient required a second needle insertion after this introducer was removed.

Brand Name
TEARAWAY INTRODUCER SET
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
GALT MEDICAL CORP.
2200 merritt drive
garland TX 75041
MDR Report Key18845733
Report Number18845733
Device Sequence Number12720820
Product Code DYB
UDI-Device Identifier00841268102118
UDI-Public(01)00841268102118
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/14/2023
Report Date (Section F) 12/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINT-106-04
Device Catalogue NumberINT-106-04
Device Lot Number23033940
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/06/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/06/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale
Patient Weight50 KG
Date Report Sent to FDA12/14/2023